| Model Number |
PV-8-30-3D |
| Medical Device Problem Codes |
Separation Failure (2547); Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received report that a concerto coil deployed prematurely in the catheter and could not be delivered during a procedure to treat a splenic arteriovenous fistula.No other information was reported.
Event or Problem Description
Additional information received reported the princeable investigator confirmed that there was a use error where the coil was deployed too early therefore stuck in the catheter.Flushing the catheter with saline helps to avoid this.The coil was deployed in the catheter, therefore blocked and not able to be deployed.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported vessel tortuosity was moderate.The index procedure crf does not indicate any premature detachment of the devices.The site noted on the index procedure crf that post-procedure imaging was done on (b)(6) 2022 that showed successful occlusion.The device deployed as expected during the concerto device index procedure.According to the information provided by the site, it states the device was not deployed.No reason is given for why itwas not deployed.5 coils are listed as being successfully used in the procedure along with the one coil that is noted as ¿not deployed¿.The index procedure crf shows 5 coils were implanted in splenic atero-venous fistulation.
Additional Manufacturer Narrative